# SDR SWAA2015072742226

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 63,179 hours, 50,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER SKIN CRACKED AT UPPER FWD CORNER.  REPAIRED SKIN IAW EA.
